top of page

2022 Student Schedule

Students will be assigned specific check-in times based on their audition slots. These check-in times will be emailed to students a week before the event.

Additionally, parents may enjoy the 2nd floor Boyd Lounge while students are auditioning. Parents are not permitted the student holding room or audition spaces, but may join their students during the College Fair.

***All student minors must be accompanied by an adult parent, guardian, or teacher***

Acting/Musical Theatre

8:45AM      CHECK-IN BEGINS

9:15AM       Group I warmup

9:30AM      Auditions I (1 hour)

10:15AM     Group II warmup

10:30AM    Auditions II (1 hour)

11:25AM       Group III warmup

11:40AM     Auditions III (1 hour)

12:25PM     Group IV warmup

12:40PM    Auditions IV (1 hour)

1:45PM       Callbacks Posted

2:30PM      College Fair Begin

5:00PM      End of Day

Design/Tech

8:45AM      CHECK-IN BEGINS

9:00AM     Start setting up tables

                    with presentations

12:30PM     Interviews (until 2:15)

2:15PM       Callbacks Posted

2:30PM      College Fair Begin

5:00PM      End of Day

Dance

8:45AM      EARLY CHECK-IN BEGINS

12:00PM    CHECK-IN

1:00PM      Auditions I (45 minutes)

1:45PM       Auditions II (45 minutes)

2:30PM      Callbacks Posted

2:45PM       College Fair Begin

5:00PM      End of Day

The 2023 schedule will be similar. Check back soon for an update. 

bottom of page